MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 9TH B 12.5DG R; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 9TH B 12.5DG R; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number DWF395B
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Patient has continued to experience laxity, occasional dislocations of her affected shoulder joint, including pain, poor range of motion.Surgeon decided during surgery to again increase glenosphere diameter and increase humeral reverse tray , and again implant a retentive poly insert.Prosthesis implanted, shoulder joint reduced and found to be stable through range of motion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - please refer h6 device code and method code.The reported event could not be confirmed based on the evaluation done by the hcp on provided xray image.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.However on the available xray medical opinion was sought from an experienced independent medical expert as below the implants are well fixed to the bone and well-positioned.The surgeon did a good job to provide a stable glenohumeral joint.Laxity is a matter of soft tissue tension.In some patient adequate soft tissue tension is difficult to achieve hence the root cause is attributed to a patient related issue.If device is returned or any further information is provided the investigation report will be reassessed.

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 39MM 9TH B 12.5DG R
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21632342
Report Number3000931034-2025-00137
Device Sequence Number15337438
Product Code KWS
UDI-Device Identifier03700386940804
UDI-Public(01)03700386940804(11)211027(17)261027(21)1952AX003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF395B
Device Lot Number1952AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale